Alert archive / Ohio / Wind Chill Advisories in 2007
Wind Chill Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Feb 14, 2007, 4:06 PM EST for Crawford County, Erie County, Pennsylvania; 9 counties in Ohio. It took effect at Feb 14, 2007, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 4:06 PM EST (21:06 UTC)
- In effect from
- Feb 14, 2007, 10:00 PM EST
- Expired
- Feb 15, 2007, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Mahoning County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 74 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 142106 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EST WED FEB 14 2007 OHZ011>014-021>023-032-033-089-PAZ001>003-150515- /O.EXP.KCLE.WS.W.0002.000000T0000Z-070214T2100Z/ /O.NEW.KCLE.SB.Y.0002.070214T2106Z-070215T0200Z/ /O.NEW.KCLE.WC.Y.0004.070215T0300Z-070215T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- STARK-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...CANTON...YOUNGSTOWN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 406 PM EST WED FEB 14 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... ...WINTER STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR MUCH OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH THE EVENING. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED FOR LATE TONIGHT AND THURSDAY MORNING. THE SNOW AND BLOWING SNOW ADVISORY IS FOR LINGERING SNOW SHOWERS AND BLOWING AND DRIFTING SNOW. NORTHWEST WINDS OF 15 TO 25 MPH EARLY TONIGHT WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW ESPECIALLY IN OPEN AREAS. UNTREATED ROADS AND ROADS PRONE TO DRIFTING SNOW WILL CONTINUE TO BE DIFFICULT OR IMPOSSIBLE TO TRAVEL. WINDS WILL BECOME WEST AND DIMINISH TO 10 TO 15 MPH LATE TONIGHT. NEW SNOW ACCUMULATIONS EARLY TONIGHT WILL AVERAGE AN INCH OR LESS EXCEPT UP TO TWO INCHES LOCALLY. IF YOU MUST GO OUT...ALLOW PLENTY OF TIME AND DRIVE SLOWLY. BE ALERT FOR REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW. DRESS WARMLY... TEMPERATURES WILL DROP INTO THE SINGLE DIGITS TONIGHT WITH WIND CHILLS DROPPING TO BELOW ZERO. A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER LATE TONIGHT INTO THURSDAY MORNING. $$ OHZ009-010-019-020-029>031-038-150200- /O.EXP.KCLE.WS.W.0002.000000T0000Z-070214T2100Z/ /O.NEW.KCLE.SB.Y.0002.070214T2106Z-070215T0200Z/ ERIE OH-LORAIN-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...MEDINA... MANSFIELD...ASHLAND...WOOSTER...MILLERSBURG 406 PM EST WED FEB 14 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WINTER STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR MUCH OF NORTH CENTRAL AND NORTHEAST OHIO THROUGH THE EVENING. THE SNOW AND BLOWING SNOW ADVISORY IS FOR LINGERING SNOW SHOWERS AND BLOWING AND DRIFTING SNOW. NORTHWEST WINDS OF 15 TO 25 MPH THIS EVENING WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW ESPECIALLY IN OPEN AREAS. UNTREATED ROADS AND ROADS PRONE TO DRIFTING SNOW WILL CONTINUE TO BE DIFFICULT OR IMPOSSIBLE TO TRAVEL. WINDS WILL BECOME WEST AND DIMINISH TO 5 TO 10 MPH LATE TONIGHT. NEW SNOW ACCUMULATIONS EARLY TONIGHT WILL AVERAGE AN INCH OR LESS EXCEPT UP TO TWO INCHES LOCALLY. IF YOU MUST GO OUT...ALLOW PLENTY OF TIME AND DRIVE SLOWLY. BE ALERT FOR REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW. DRESS WARMLY... TEMPERATURES WILL DROP INTO THE SINGLE DIGITS TONIGHT WITH WIND CHILLS DROPPING BELOW ZERO. $$ OHZ003-006>008-017-018-027-028-036-037-047-150200- /O.CON.KCLE.BS.Y.0001.000000T0000Z-070215T0200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 406 PM EST WED FEB 14 2007 ...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM FOR MOST OF NORTHWEST OHIO. THE BLOWING SNOW ADVISORY IS FOR LINGERING BLOWING AND DRIFTING SNOW. NORTHWEST WINDS OF 15 TO 25 MPH EARLY TONIGHT WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW ESPECIALLY IN OPEN AREAS. TRAVEL WILL CONTINUE TO BE DIFFICULT OR IMPOSSIBLE ON UNTREATED ROADS AND ROADS PRONE TO DRIFTING SNOW. WINDS WILL BECOME WEST AND DIMINISH TO 5 TO 10 MPH LATE TONIGHT. $$ KOSARIK
3 follow-up statements
000 WWUS41 KCLE 150219 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 PM EST WED FEB 14 2007 OHZ011>014-021>023-032-033-089-PAZ001>003-151030- /O.EXP.KCLE.SB.Y.0002.000000T0000Z-070215T0200Z/ /O.CON.KCLE.WC.Y.0004.070215T0300Z-070215T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- STARK-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...CANTON...YOUNGSTOWN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 919 PM EST WED FEB 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... ...SNOW AND BLOWING SNOW ADVISORY HAS EXPIRED... THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. WINDS HAVE DIMINISHED TO 10 TO 15 MPH MOST AREAS THIS EVENING. WINDS WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT AND WIDESPREAD BLOWING AND DRIFTING SNOW IS NO LONGER EXPECTED. SOME SCATTERED SNOW SHOWERS WILL LINGER OVER THE AREA THROUGH THE EARLY MORNING HOURS. LOCAL ACCUMULATIONS OF UP TO AN INCH ARE POSSIBLE OVERNIGHT. WIND CHILLS WILL FALL TO AROUND 10 DEGREES BELOW ZERO FOR A COUPLE HOURS LATE TONIGHT AND EARLY THURSDAY MORNING. LOW TEMPERATURES WILL BE IN THE SINGLE DIGITS OVERNIGHT. A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 1O DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ009-010-019-020-029>031-038-150330- /O.EXP.KCLE.SB.Y.0002.000000T0000Z-070215T0200Z/ ERIE OH-LORAIN-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...MEDINA... MANSFIELD...ASHLAND...WOOSTER...MILLERSBURG 919 PM EST WED FEB 14 2007 ...SNOW AND BLOWING SNOW ADVISORY HAS EXPIRED... THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO LESS THAN 10 MPH THIS EVENING AND WIDESPREAD BLOWING AND DRIFTING IS NO LONGER EXPECTED. $$ OHZ003-006>008-017-018-027-028-036-037-047-150330- /O.EXP.KCLE.BS.Y.0001.000000T0000Z-070215T0200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 919 PM EST WED FEB 14 2007 ...BLOWING SNOW ADVISORY HAS EXPIRED... THE BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO LESS THAN 10 MPH THIS EVENING AND WIDESPREAD BLOWING AND DRIFTING IS NO LONGER EXPECTED. $$ KUBINA
000 WWUS41 KCLE 150922 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EST THU FEB 15 2007 OHZ011>014-021>023-032-033-089-PAZ001>003-151500- /O.CON.KCLE.WC.Y.0004.000000T0000Z-070215T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- STARK-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...CANTON...YOUNGSTOWN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 422 AM EST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING FOR NORTHWEST PENNSYLVANIA AND PARTS OF NORTHEAST OHIO. TEMPERATURES ARE IN SINGLE DIGITS THIS MORNING AND WIND CHILL TEMPERATURES MAY RANGE FROM 10 BELOW TO 15 BELOW AT TIMES THIS MORNING IN THE ADVISORY AREA. ONE OF THE CRITERIA FOR ISSUING A WIND CHILL ADVISORY IS WINDS SPEEDS OF 10 MPH OR MORE THAT WOULD CAUSE WINDS CHILLS OF 10 BELOW OR COLDER. TEMPERATURES ARE COLD THIS MORNING AND WIND SPEEDS ARE FLIRTING WITH THE 10 MPH MARK. PEOPLE NEED TO DRESS APPROPRIATELY WHEN GOING OUTSIDE THIS MORNING MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE AVOID PROLONGED EXPOSURE TO THE COLD. $$ KIELTYKA
000 WWUS41 KCLE 151503 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EST THU FEB 15 2007 OHZ011>014-021>023-032-033-089-PAZ001>003-151615- /O.EXP.KCLE.WC.Y.0004.000000T0000Z-070215T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- STARK-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...CANTON...YOUNGSTOWN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1003 AM EST THU FEB 15 2007 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 3:30 PM EST, 36 minutes earlier.
Area forecast discussion, Feb 14, 3:30 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EST WED FEB 14 2007
.SHORT TERM(TONIGHT-FRI)...
THE WINTER STORM CONTINUES TO WIND DOWN. STILL SOME LAKE ENHANCEMENT
TO DEAL WITH THIS EVENING...BUT THE WORST IS OVER. IN GENERAL...8 TO
16 INCHES ACROSS THE ENTIRE FORECAST AREA...BUT A FEW SPOTS JUST
SOUTH AND EAST OF KCLE MAY HAVE CLOSE TO 20 INCHES.
AS EXPECTED...LAKE ENHANCED SNOW IN THE STRONGLY CYCLONIC FLOW
CONTINUES FROM NORWALK AND POINTS EAST. THE HEAVIEST HURON
CONNECTION IS NOW OVER FAR WESTERN LORAIN COUNTY...AND SLOWLY MOVING
EAST. THE NAM HAS A VERY CLEAR SIGNAL OF THIS BAND...AND IT SHOWS
THAT THE BAND SHOULD MOVE THROUGH THE CLE METRO AREA BY 00Z AS THE
FLOW TURNS NW. THEN...THERE WILL LIKELY BE A PROLONGED PERIOD OF
LIGHT LES FOR THE SNOWBELT FOR THE NEXT 24-36 HOURS AS THE FLOW
BACKS VERY SLOWLY DURING THE NEXT COUPLE OF DAYS. IN THE
MEANTIME...HAVE OPTED TO KEEP THE BLSN ADVY FOR THE WESTERN AREAS.
ALTHOUGH THE WINDS ARE MARGINAL AT BEST AND SNOW IS DONE...THE FACT
REMAINS THAT MANY ROADS ARE STILL VERY TREACHEROUS OR
IMPASSABLE...AND BLSN CONTINUES ACROSS PARTS OF THE WEST WITH WINDS
LOCALLY GUSTING TO 25 MPH...COULD STILL BE A FEW AREAS WITH DRIFTING
PROBLEMS. AS FOR THE WARNING AREAS...WILL OPT TO DROP THEIR WARNING
TO A SNOW AND BLSN ADVY TIL 9 PM MAINLY DUE TO LAKE ENHANCEMENT AND
WIND GUSTS TO 25 MPH THIS EVENING. DO NOT THINK ACCUMS ANYWHERE WILL
BE MUCH...GENERALLY UP TO 2 INCHES BUT WITH THE POOR ROAD CONDITIONS
COMBINED WITH THE GUSTY WINDS AM THINKING AN ADVY IS THE BEST
APPROACH FOR THOSE AREAS.
ANOTHER PROBLEM FOR TONIGHT ARE WIND CHILLS. WITH TEMPS ZERO TO 5
ABOVE TONIGHT EXPECT WIND CHILLS TO DROP TO -10F. PROBLEM IS THAT
WIND SPEEDS WILL BE MARGINAL ESPECIALLY FOR THE WESTERN SECTIONS
WHERE THE WINDS MAY TRY TO DECOUPLE. HOWEVER...WINDS WILL LIKELY
STAY 10-15 MPH ACROSS THE EAST. SINCE OUR WIND CHILL ADVY CRITERIA
REQUIRES WIND CHILL VALUES -10F AND WIND SPEEDS GREATER OR EQUAL TO
10 MPH...HAVE OPTED TO GO WITH A WIND CHILL ADVY FOR AREAS GENERALLY
EAST OF A CLE TO CAK LINE. WIND CHILL READINGS WILL STILL BE AROUND
-10C OVER THE WEST...BUT THE WIND SPEED CRITERIA WILL NOT BE MET.
A WEAK SHORT WAVE WILL MOVE THRU THE AREA LATE TONIGHT INTO
THU...THEN AGAIN THU NIGHT. WITH WESTERLY FLOW WILL CONTINUE WITH
HIGH CHC POPS FOR THE SNOWBELT EACH PERIOD. DO NOT THINK
ACCUMULATIONS WILL BE SIGNIFICANT...BUT THIS WILL HAVE TO BE WATCHED
SINCE THERE ARE SOME BREAKS IN THE LAKE ICE DUE TO THE STRONG WINDS
OVER THE PAST 36 HOURS.
WILL GO WITH TEMPS 1 OR 2 CATEGORIES BELOW GUIDANCE FOR THE NEXT 4
PERIODS DUE TO SNOW PACK. ALSO THINK THERE WILL BE MORE CLEAR SKIES
THAN MODELS SUGGEST.
&&
.LONG TERM(SAT-WED)...
NOT A GREAT DEAL OF TIME TO LOOK AT THE LONG TERM DUE TO ONGOING
STORM...BUT ALL MODELS ARE CONSISTENT IN SHOWING A WARMUP BY THE
MIDDLE OF NEXT WEEK AS THE PATTERN BECOMES ZONAL. BUT FIRST...WE
WILL NEED TO DEAL WITH A CLIPPER TYPE SYSTEM MOVING THRU SAT/SAT
NIGHT. THIS LOOKS LIKE A FAIRLY STRONG CLIPPER PER THE GFS AND THINK
LIKELY POPS ARE APPROPRIATE SATURDAY...WITH HIGH CHC POPS SAT NIGHT.
WILL HAVE SOME LIGHT LES WITH NW FLOW AND COLD 850MB TEMPS SUN AND
SUN NIGHT. THEN...DRY WX AS HIGH PRES MOVES INTO THE OH VLY. IT
MIGHT ACTUALLY WARM UP BY WED FOR A CHANCE OF RAIN OR SNOW WITH THE
MID WEEK SYSTEM NEXT WEEK. TEMPS WILL CONTINUE BELOW NORMAL THRU THE
PERIOD...EXCEPT WED WITH TEMPS NEAR NORMAL.
&&
.AVIATION(18Z-18Z)...
BACK EDGE OF SIGNIFICANT SYNOPTIC SNOW FROM ABOUT ASHTABULA TO
CANFIELD MOVG E ABOUT 30 MPH AND SHOULD CLEAR YNG AND ERI IN THE
NEXT HOUR. SOME WRAP AROUND MOISTURE AND LIGHTER SNOW/BLOWING SNOW
WILL PERSIST FOR A FEW HOURS OVER NE OH/NW PA COMPOUNDED BY SOME
LAKE SNOW SHOWERS. WIND TO GRADUALLY BACK FROM NORTH TO WEST LATE
AFTERNOON/EARLY TONIGHT AND BEST LAKE EFFECT BANDS COMING OF LAKE
HURON WILL ROTATE EAST UP THE LAKESHORE. ONCE THE LAKE HURON BANDS
PASS EAST OF EACH SITE I THINK THE DRIER AIR AND SUBSIDENCE WILL
DOMINATE AND THE SNOW WILL END AND THE VFR CONDTIONS OVR NW OH
SHOULD SPREAD ENE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SNOW AND BLOWING SNOW ADVISORY UNTIL 9 PM EST THIS EVENING FOR
OHZ009>014-019>023-029>033-038-089.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
THURSDAY FOR OHZ011>014-021>023-032-033-089.
BLOWING SNOW ADVISORY UNTIL 9 PM EST THIS EVENING FOR OHZ003-
006>008-017-018-027-028-036-037-047.
PA...SNOW AND BLOWING SNOW ADVISORY UNTIL 9 PM EST THIS EVENING FOR
PAZ001>003.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
THURSDAY FOR PAZ001>003.
&&
SHORT TERM...MRD
LONG TERM...MRD
AVIATION...KOSARIKHazardous weather outlook, Feb 14, 5:11 AM EST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 511 AM EST WED FEB 14 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 511 AM EST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS WILL CONTINUE TODAY. THE STRONGEST GUSTS WILL BE THIS MORNING BETWEEN 30 AND 40 MPH. PLENTY OF BLOWING AND DRIFTING SNOW WILL CONTINUE AND BEGIN TO DIMINISH THIS AFTERNOON. WHITEOUT CONDITIONS MAY OCCUR AND TRAVEL COULD BE DANGEROUS IN THE AREAS THAT HAVE THE STRONGEST WIND GUSTS. THE WINDS WILL BE MORE OF A PROBLEM THAN THE SNOW TODAY. SNOWFALL TODAY WILL BE AROUND AN INCH NORTHWEST AND 1 TO 3 INCHES NORTHEAST AREA. WINTER STORM WARNINGS ARE IN EFFECT THIS MORNING AND FOR THE EXTREME NORTHEAST FORECAST AREA ALL DAY. WIND CHILLS THIS MORNING AND TONIGHT WILL BE IN SINGLE DIGITS MAINLY BELOW ZERO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND CHILLS THURSDAY THROUGH FRIDAY MAY BE LOW ENOUGH TO PROMPT AND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-151015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 511 AM EST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:06 PM EST | Snow and Blowing Snow Advisory | CLE | Crawford, Erie | 5 hr |
| Feb 14, 10:46 AM EST | Blowing Snow Advisory | CLE | Crawford, Hancock, Knox, Lucas, Marion, Morrow and 5 more | 10 hr |
Nearby
Wind Chill Advisories in Ohio, 2007Wind Chill Advisories in Pennsylvania, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.